# SDR DALA2016071505295

- Difficulty date: July 14, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N960AT
- Make and model: Boeing 717-200
- Aircraft serial: 55022
- Aircraft time: 43,787 hours, 30,063 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB ANGLE CORRODED IN BOTH FWD AND AFT CORNERS ON RT GALLEY SERVICE DOOR.  REPAIRED CUSP WEB ANGLE IAW SRM 53-00-55, REP 3.
